# SDR QXEA200602991

- Difficulty date: October 16, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 19,041 hours, 27,583 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Gouged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - THERE IS A GOUGE AND WHAT APPEARS TO BE DRILL BIT TRACK ON THE FRONT SPAR AT YW48 AT THE UPPER ATTACH POINT FOR THE 2 ANGLE.  REPAIRED IAW SRM 51-20-11.
